# SDR 96FDEA00700

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65192591
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0348 AND 030, RT WING O/B AILERON NR 3 HINGE FITTING IS CRACKED.
